Existence results for linear evolution equations of parabolic type

研究成果: ジャーナルへの寄稿記事

抄録

We study a stochastic parabolic evolution equation of the form dX + AXdt = F(t)dt + G(t)dW(t) in Banach spaces. Existence of mild and strict solutions and their space-time regularity are shown in both the deterministic and stochastic cases. Abstract results are applied to a nonlinear stochastic heat equation.

元の言語英語
ページ(範囲)751-785
ページ数35
ジャーナルCommunications on Pure and Applied Analysis
17
発行部数3
DOI
出版物ステータス出版済み - 5 1 2018

Fingerprint

Banach spaces
Existence Results
Evolution Equation
Linear equation
Stochastic Heat Equation
Parabolic Equation
Space-time
Regularity
Banach space
Hot Temperature
Form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

これを引用

Existence results for linear evolution equations of parabolic type. / Ta, Ton Viet.

:: Communications on Pure and Applied Analysis, 巻 17, 番号 3, 01.05.2018, p. 751-785.

研究成果: ジャーナルへの寄稿記事

@article{822bb39fd5b242c5a075ac391cccdd73,
title = "Existence results for linear evolution equations of parabolic type",
abstract = "We study a stochastic parabolic evolution equation of the form dX + AXdt = F(t)dt + G(t)dW(t) in Banach spaces. Existence of mild and strict solutions and their space-time regularity are shown in both the deterministic and stochastic cases. Abstract results are applied to a nonlinear stochastic heat equation.",
author = "Ta, {Ton Viet}",
year = "2018",
month = "5",
day = "1",
doi = "10.3934/cpaa.2018039",
language = "English",
volume = "17",
pages = "751--785",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "3",

}

TY - JOUR

T1 - Existence results for linear evolution equations of parabolic type

AU - Ta, Ton Viet

PY - 2018/5/1

Y1 - 2018/5/1

N2 - We study a stochastic parabolic evolution equation of the form dX + AXdt = F(t)dt + G(t)dW(t) in Banach spaces. Existence of mild and strict solutions and their space-time regularity are shown in both the deterministic and stochastic cases. Abstract results are applied to a nonlinear stochastic heat equation.

AB - We study a stochastic parabolic evolution equation of the form dX + AXdt = F(t)dt + G(t)dW(t) in Banach spaces. Existence of mild and strict solutions and their space-time regularity are shown in both the deterministic and stochastic cases. Abstract results are applied to a nonlinear stochastic heat equation.

UR - http://www.scopus.com/inward/record.url?scp=85044411471&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044411471&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2018039

DO - 10.3934/cpaa.2018039

M3 - Article

VL - 17

SP - 751

EP - 785

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 3

ER -